Modeling and analysis of symptomatic and asymptomatic infections of zika virus disease with non-monotonic incidence rate

Goswami, N.K. and Shanmukha, B. (2020) Modeling and analysis of symptomatic and asymptomatic infections of zika virus disease with non-monotonic incidence rate. Applied Mathematics and Information Sciences, 14 (4). pp. 655-671.

Full text not available from this repository. (Request a copy)
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 07 May 2021 06:09
Last Modified: 07 May 2021 06:09
URI: http://eprints.uni-mysore.ac.in/id/eprint/15958

Actions (login required)

View Item View Item